Announcement

Collapse
No announcement yet.

Elavil (amytriptylin)

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • deanvinson
    replied
    thanks Kadi, I try staggering the Elavil. I talk to my doc and see if their is anything else I can take as well.

    Leave a comment:


  • kadi
    replied
    I take 10 mg of Elavil & 5 mg of Ditropan at night. The combination works very well for me (I had bladder spasms whenever I lay down). I tried 20 mg. of Elavil, but then had to strain to urinate, so backed it down to 10 mg. & the pain relief & sleep benefits are about the same. I take it about 45 min. before bedtime, but am careful to make sure I allow at least 8 hours for sleep or its hard to get up! Oh, my doctor did suggest that if daytime sluggishness is a problem, to take 10 mg @ 7:00pm and the next 10mg @9:00. He said that staggering the dose can reduce side effects. Hope that's helpful

    Leave a comment:


  • ICNDonna
    replied
    Pyridium is an analgesic, which helps with the burning sometimes present with IC.

    A helpful hint: the orange stain in the toilet stool can be eliminated with vinegar.


    Donna

    Leave a comment:


  • ICNJess
    replied
    About Pyridium Plus--

    I was on that for a few months. That is the stuff that turns your urine orange, and takes the burning out a little bit of urination, given often times with a UTI. If you don't mind orange toilets, this'll be ok. lmao It did work for me for awhile, I took it with Elmiron and Elavil for awhile.

    About the Elavil, I'm not real sure what to tell you. Maybe talk to the doc and see what he/she says about improving activity and the side effects. Maybe you can get switched to a different anti-depressant/sleep med without the drowsy/lazy side effects?

    Good luck!

    Leave a comment:


  • Dean76
    started a topic Elavil (amytriptylin)

    Elavil (amytriptylin)

    Can someone tell me briefly what type of drug peridium plus is?
    I am also on Elavil(amytriptylin). I take 25 mg at night before bed so I can sleep better. It does take some of the pain away for me. I have had IC for 8 years and have only been taking Elavil for about 1 and a half years. The side effect I dont like is that it makes me tired, sleepy, and I also eat all the time. I feel this drug depresses me and makes me lazy. I need some kind of booster. I usually am very active but for the past 6 months all I want to do is eat and watch TV. I used to be so motivated. Can anyone help?
Working...
X